Contraception may increase the risk of depressive conditions in young girls


The discovery of hormonal contraception was a great advance. It is one of the most reliable ways to prevent unwanted conception. Like other medicines that help, however, contraceptives have some unpleasant side effects, although manufacturers try to reduce them as much as possible. Among other things, young girls may, for example, increase the risk of depressive states.

     At first, many negatives were associated with the development and improvement of contraception. In connection with its use there has been talk of a possible risk of breast cancer, blood clots or weight gain.

These and many other possible negatives are repeatedly eliminated by manufacturers, but according to experts, the fact remains that some of the negatives may still be there.

For example, contraception may have a greater impact on mood and mental well-being, especially for young users, says Independent.
   In recent days, experts from several major institutions (Brigham and Women's Hospital in Boston, the Center for Clinical Medicine in Groningen, the Netherlands, and the Hospital in Leiden, the Netherlands) have also come up with new information confirming this fact.

Influence on young girls
In a study published in the journal Jama Psychiatry, researchers reported that in a group of 17-year-old girls and women under 25 years of age, most of the 1,000 volunteers did not find any significant linking factor to suggest a link between oral contraceptive use and depressive symptoms.

However, this is not true of younger girls, specifically 16 years old. For those who have already used contraception at this age, scientists have found a significantly higher incidence of depressive symptoms than those who have not used it at the same age.
    “Most women using contraception started her at a teenage age. However, teenagers are undergoing various emotional changes during this period, which is why many mothers are concerned about the mental state of their daughters who start contraception. That is why everything needs to be examined in detail, ”says Anouk de Wit.

"Early symptoms of depression are increasingly visible in young people and can significantly affect their quality of life," explains Hadine Joffe, co-author of the study.

"In any case, it is important that the parents of the users, the users themselves and the health care professionals be aware of the possibility of depressive symptoms that can affect the quality of life and the regularity of contraception," Wit said.
Contraception may increase the risk of depressive conditions in young girls Contraception may increase the risk of depressive conditions in young girls Reviewed by Hamza Ali on October 25, 2019 Rating: 5

No comments:

Powered by Blogger.